Articles with article keyword: minimal surface

Properly embedded minimal planar domains

Pages 473-546 by William H. Meeks III, Joaquín Pérez, Antonio Ros | From volume 181-2

Min-Max theory and the Willmore conjecture

Pages 683-782 by Fernando C. Marques, André Neves | From volume 179-2

Existence of infinitely many minimal hypersurfaces in closed manifolds

Pages 859-895 by Antoine Song | From volume 197-3

Regularity of minimal surfaces near quadratic cones

Pages 1013-1046 by Nick Edelen, Luca Spolaor | From volume 198-3